MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE VRS GLENOID VAULT RECONSTRUCTION SYSTEM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMPREHENSIVE VRS GLENOID VAULT RECONSTRUCTION SYSTEM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110027734
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 118000, 25mm versa-dial taper adaptor; lot#: j7614800 item#: 110030776, cr 40mm glenosphere std cocr; lot#: 65398246 h3: product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial left shoulder arthroplasty approximately six (6) weeks ago.Subsequently, the patient was seen by their surgeon three (3) weeks later and it was discovered that the implants had disassociated.The patient underwent a revision surgery approximately three weeks ago.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated.The following sections were corrected: a3; d10 visual examination of the returned product/provided pictures identified one compr vrs glen pps min tpr adr item# 110027734 lot# 66573916 was returned and evaluated.Upon visual inspection the vrs has scuffing on the face of the device.The female taper of the vrs has galling to the inner taper.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there is a reverse-type left shoulder arthroplasty.The glenosphere is disassociated and displaced from the glenoid baseplate and the proximal humerus is anterosuperiorly subluxed/dislocated in relation to the glenoid.Operative change is noted at the acromioclavicular joint and there is regional heterotopic ossification.There is no fracture or evidence of implant loosening.Bone quality is osteopenic.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMPREHENSIVE VRS GLENOID VAULT RECONSTRUCTION SYSTEM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19132999
Report Number0001825034-2024-01048
Device Sequence Number4658603
Product Code PHX
UDI-Device Identifier00880304818934
UDI-Public(01)00880304818934(17)240730(10)66573916
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2024
Device Catalogue Number110027734
Device Lot Number66573916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale